On α-homomorphic images of α-rings of sets

A. Horn

Fundamenta Mathematicae (1962)

  • Volume: 51, Issue: 3, page 259-266
  • ISSN: 0016-2736

How to cite


Horn, A.. "On α-homomorphic images of α-rings of sets." Fundamenta Mathematicae 51.3 (1962): 259-266. <http://eudml.org/doc/213696>.

author = {Horn, A.},
journal = {Fundamenta Mathematicae},
keywords = {lattices, rings, fields},
language = {eng},
number = {3},
pages = {259-266},
title = {On α-homomorphic images of α-rings of sets},
url = {http://eudml.org/doc/213696},
volume = {51},
year = {1962},

AU - Horn, A.
TI - On α-homomorphic images of α-rings of sets
JO - Fundamenta Mathematicae
PY - 1962
VL - 51
IS - 3
SP - 259
EP - 266
LA - eng
KW - lattices, rings, fields
UR - http://eudml.org/doc/213696
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.